Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suggest treatment for piles

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6714 Questions
Question
Dear Doctor, I'm XXXX XXXXXXX from Pondicherry.
I'm having fisher/Piles problem since 15 years and taken a lot of medicines but there is no any permanent cure.

Can I take any medicine from Amway ?

Please Advise
Posted Sat, 9 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Brief answer....given below
Detailed answer...
Hello,
Thanks for the query.
You have basically two questions.
1st ...Can you take AMWAY products
AMWAY products are basically health supplements and can be taken by anybody,however if you are thinking that they would cure your piles and fissure problem,then you are mistaken.
2nd....What to do for your problem
The problem can be best managed by getting it surgically removed and changing your lifestyle where there is more emphasis on consumption of fresh fruits and green vegetables,drinking plenty of water and doing regular exercises and keeping your stools soft by taking extra Fiber like ISABGOL.
Consult a surgeon and get the surgery done.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor